Author Mukai, Juno|
Published Date 1982-12
Publication Title Mathematical Journal of Okayama University
Volume volume24
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33980
Author Kishi, Yasuhiro|
Published Date 2005-01
Publication Title Mathematical Journal of Okayama University
Volume volume47
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33603
Author Hikida, Mizuho|
Published Date 1997-01
Publication Title Mathematical Journal of Okayama University
Volume volume39
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33587
Author Nakajima, Masumi|
Published Date 1987-01
Publication Title Mathematical Journal of Okayama University
Volume volume29
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33278
Author Miljojkovic, Gradimir|
Published Date 1997-01
Publication Title Mathematical Journal of Okayama University
Volume volume39
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33578
Author Salim, Mohamed A.M.| Sandling, Robert|
Published Date 1995-01
Publication Title Mathematical Journal of Okayama University
Volume volume37
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33786
Author Singh, Y. P.|
Published Date 1971-12
Publication Title Mathematical Journal of Okayama University
Volume volume15
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33542
Author Komatsu, Hiroaki|
Published Date 1986-01
Publication Title Mathematical Journal of Okayama University
Volume volume28
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33950
Author Abe, Koji|
Published Date 1986-01
Publication Title Mathematical Journal of Okayama University
Volume volume28
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33931
FullText URL mjou_063_153_165.pdf
Author Seita, Kohei|
Abstract Let G be a finite group and let V and W be real G-modules. We call V and W dim-equivalent if for each subgroup H of G, the H-fixed point sets of V and W have the same dimension. We call V and W are Smith equivalent if there is a smooth G-action on a homotopy sphere Σ with exactly two G-fixed points, say a and b, such that the tangential G-representations at a and b of Σ are respectively isomorphic to V and W . Moreover, We call V and W are d-Smith equivalent if they are dim-equivalent and Smith equivalent. The differences of d-Smith equivalent real G-modules make up a subset, called the d-Smith set, of the real representation ring RO(G). We call V and W P(G)-matched if they are isomorphic whenever the actions are restricted to subgroups with prime power order of G. Let N be a normal subgroup. For a subset F of G, we say that a real G-module is F-free if the H-fixed point set of the G-module is trivial for all elements H of F. We study the d-Smith set by means of the submodule of RO(G) consisting of the differences of dim-equivalent, P(G)-matched, {N}-free real G-modules. In particular, we give a rank formula for the submodule in order to see how the d-Smith set is large.
Keywords Real G-module Smith equivalence representation ring Oliver group
Published Date 2021-01
Publication Title Mathematical Journal of Okayama University
Volume volume63
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 153
End Page 165
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2021 by the Editorial Board of Mathematical Journal of Okayama University
Author Shitanda, Yoshimi|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54712
Author Wakimoto, Kazumasa|
Published Date 1974-12
Publication Title Mathematical Journal of Okayama University
Volume volume17
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33910
Author Blanco-Ferro, Antonio A.| Lopez Lopez, Miguel A.|
Published Date 1986-01
Publication Title Mathematical Journal of Okayama University
Volume volume28
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33945
Author Kobayashi, Yuji|
Published Date 1981-12
Publication Title Mathematical Journal of Okayama University
Volume volume23
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33842
Author Nakajima, Atsushi|
Published Date 1978-10
Publication Title Mathematical Journal of Okayama University
Volume volume20
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33963
FullText URL mjou_061_159_166.pdf
Author Tasaka, Fuminori|
Abstract A 2-block of a finite group having a Klein four hyperfocal subgroup has the same number of irreducible Brauer characters as the corresponding 2-block of the normalizer of the hyperfocal subgroup.
Keywords group theory modular representation hyperfocal subgroup
Published Date 2019-01
Publication Title Mathematical Journal of Okayama University
Volume volume61
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 159
End Page 166
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
Author TRIMÈCHE, Khalifa|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/53925
Author Niederreiter, Harald|
Published Date 1988-01
Publication Title Mathematical Journal of Okayama University
Volume volume30
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33556
Author Ito, Noboru|
Published Date 1984-01
Publication Title Mathematical Journal of Okayama University
Volume volume26
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33339
Author Moriya, Mikao|
Published Date 1955-10
Publication Title Mathematical Journal of Okayama University
Volume volume5
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33572